# SDR YENA20140222041

- Difficulty date: February 22, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N323JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000384
- Aircraft time: 10,071 hours, 6,161 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Separated
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED, AFTER LEVELING 36,000, CABIN ALT CLIMBED TO 9000, A DECENT WAS INITIATED AND CABIN ALT CLIMBED 10,100, ECS SINOPTICS PAGE SHOWED 36 PSI ON LT AND RT SIDE WITH OUTFLOW VALVE CLOSED.  FOUND LT PACK OUTLET DUCT SEPARATED FROM DUCT ASSY.  R & R DUCT ASSY IAW AMM 21-25-05-04.  OPS & LEAK CK GOOD.
